# SDR HALA2022071400129

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 60,994 hours, 36,561 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7324 · Fuel Divider
- Part: Probe
- Part number: 0154JG
- Part serial: K2544
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB ENG L FADEC ALTN DISPLAYED.  FAULTING 732116 P20/T20 PROBE. REMOVED AND REPLACED P20/T20 PROBE PER FIM 73-21 TASK 816. RTS TEST FPR P20/T20 PROBE FAILED. AS 17605 7/13/22. REQUIRES FURTHER T/S. PERFORMED WIRING CK REF FIM 7321 TASK 816 STEP F ALL WIRES CK GOOD NO SHORT TO GND. (CONT TO LP 938845/2) CBS PULLED & COLLARED FOR EEC 1 A/B (U41,W32,X32) 18614 07/13/2022 NEED TO CONT T/S. RESET C/B'S U41, W32, X32. REMOVED AND REPLACED EEC ON #1 ENG PER AMM 73-21-01. OPS CHECK GOOD-OK FOR SERVICE.
